Analysis of the Set of Trajectories of Fuzzy Equations of Perturbed Motion

  • A. A. Martynyuk Ин-т механики НАН Украины, Киев
  • Yu. A. Martynyuk-Chernienko Ин-т механики НАН Украины, Киев

Abstract

The paper presents a new approach to the investigation of the first-order fuzzy initial-value problems. We use different versions of the comparison principle to establish conditions for the existence of solutions of a set of differential equations.
Published
25.11.2014
How to Cite
MartynyukA. A., and Martynyuk-ChernienkoY. A. “Analysis of the Set of Trajectories of Fuzzy Equations of Perturbed Motion”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1512–1527, http://umj.imath.kiev.ua/index.php/umj/article/view/2242.
Section
Research articles